I know it's new was wondering how it was working for anyone trying it. Thanks!
Sorry no I have not..but i personally take prozac and have had great results..just hang in there if you started it they take awhile to start working..try to be positive I know it hard at times talk to a friend and when your mess start working you will feel so much better..remember they sometimes have to find the one that works best for you..good luck and you will have a clear mind a more positive out look soon... hope you fill better soon (if you started on it)
I am at the end of my second week on this medication. The first week, I had so much energy. The last week, I have trouble falling asleep and even more trouble getting going in the morning( tired). I have begun experiencing a bit of lightheadedness and have a very strange, inexplicable pain in my right arm (listed as a "less common" side effect). I have had a lot of stress happening, so I cannot 100% say that these are from the medication, but I'll keep you posted.
My pharmacy had to order this medication and says I am their first patient on it. My Psych prescribed it after trying wellbutrin, effexor and cymbalta(recently). I have also been on (in years past) zoloft, lexapro, elavil, and probably others... he also changed my diagnosis to MDD.
I am hoping that the above mentioned things go away in the next few weeks. I'm kind of at my wits end with this depression...
one stumbling block I see in the future is my $80 copay (PER MONTH) with this medication
Over the years I have tried numerous medications -paxil, celexa, and Prozac. I was recently on 20mg of Prozac and was still having some issues with depression etc. Internist suggested Fetzima. I got on it and the first few weeks I was very lethargic. Over the course of a month the side effects dissipated and I finally felt absolutely great. I finally have my life back and feel totally normal. It has opened so many doors for me to feel "normal". I have no side effects that I can tell. I sleep well, feel energized, and have limited depression. Each medication works differently for people and have different side effects. As for me I am staying on this medication.
There are currently about 50 research hospitals across the country conducting a Fetzima study. I'll be starting the medication next week. You get paid for your time, free medical monitoring including physicals, & more importantly the free script during the trial. Check with your local hospitals to see if they may be participating in this study. The only drawback is you may fall into the 50% who receive the sugar pill placebo. If that's the case & you have "issues" or the med is not right for you, you can opt out & they will taper you off. Good luck!
I don't think this helps much but perhaps my future posts may...
Background - My doctor is taking me from 200 mg of Zoloft to 50, in which I add Fetzima and stop the Zoloft. I'm pretty worried because whatever they've tried on me only helps for around 8 months... And then it gets worse. My doc said Fetzima seems to help people that don't respond to other meds since it's different in its mechanism of action.
I will keep you updated on how it goes with Fetzima. :) I thought my background on this would help your opinion when I report back. I'll be back in 6 weeks once I'm on Fetzima.
Yes I have and it's a miracle drug for me but others have said it doesn't work for them. We are all wired differently, I've tried most of the others and none helped me so by process of elimination and then I tried Fetzima and I could almost feel my brain working. What a great relief.Good Luck!
- Fetzima Information for Consumers
- Fetzima Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fetzima (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 May 2014 • 3 answers
I have depression and anixety. Dr. put me on Fetzima great at first 2 months later depression worse?
Posted 15 Dec 2014 • 2 answers
Posted 3 Jun 2016 • 1 answer
Posted 26 Sep 2016 • 2 answers
Posted 26 Feb 2017 • 0 answers